Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 155, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 7, 2008, 5:29 PM CDT for Loving County, Reeves County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2008, 5:29 PM CDT (22:29 UTC)
- Expired
- Jun 7, 2008, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Loving County, TX, Reeves County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2133 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 072229 SVRMAF TXC301-389-072315- /O.NEW.KMAF.SV.W.0155.080607T2229Z-080607T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 529 PM CDT SAT JUN 7 2008 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LOVING COUNTY IN WEST TEXAS... NORTHWESTERN REEVES COUNTY IN SOUTHWEST TEXAS... * UNTIL 615 PM CDT * AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHEAST OF ORLA. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 2 MILES WEST OF ORLA. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... ORLA... RED BLUFF... RED BLUFF LAKE... U.S. HIGHWAY 285... FARM TO MARKET ROAD 652... DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. LAT...LON 3200 10402 3200 10361 3180 10373 3167 10405 TIME...MOT...LOC 2227Z 196DEG 9KT 3187 10384 $$
3 follow-up statements
000 WWUS54 KMAF 072236 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 536 PM CDT SAT JUN 7 2008 TXC301-389-072315- /O.CON.KMAF.SV.W.0155.000000T0000Z-080607T2315Z/ LOVING TX-REEVES TX- 532 PM CDT SAT JUN 7 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHWESTERN REEVES AND NORTHWESTERN LOVING COUNTIES... AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF ORLA...MOVING NORTH AT 25 MPH. AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT ANOTHER SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTHWEST OF ORLA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THESE SEVERE THUNDERSTORMS INCLUDE...RED BLUFF LAKE...RED BLUFF...ORLA...U.S. HIGHWAY 285 AND FARM TO MARKET ROAD 652. WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. LAT...LON 3200 10402 3200 10361 3180 10373 3167 10405 TIME...MOT...LOC 2232Z 196DEG 9KT 3188 10384 $$
000 WWUS54 KMAF 072254 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 554 PM CDT SAT JUN 7 2008 TXC301-389-072315- /O.CON.KMAF.SV.W.0155.000000T0000Z-080607T2315Z/ LOVING TX-REEVES TX- 554 PM CDT SAT JUN 7 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHWESTERN REEVES AND NORTHWESTERN LOVING COUNTIES... AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTH OF RED BLUFF LAKE...MOVING NORTHEAST AT 30 MPH. AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF ORLA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THESE SEVERE THUNDERSTORMS INCLUDE...RED BLUFF LAKE...RED BLUFF...ORLA...U.S. HIGHWAY 285 AND FARM TO MARKET ROAD 652. WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. LAT...LON 3200 10402 3200 10361 3180 10373 3167 10405 TIME...MOT...LOC 2252Z 229DEG 8KT 3194 10398 $$
000 WWUS54 KMAF 072321 RRA SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 621 PM CDT SAT JUN 7 2008 TXC301-389-072327- /O.EXP.KMAF.SV.W.0155.000000T0000Z-080607T2315Z/ LOVING TX-REEVES TX- 617 PM CDT SAT JUN 7 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN REEVES AND NORTHWESTERN LOVING COUNTIES HAS EXPIRED... AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING CONTINUED TO SLOWLY WEAKEN. THEREFORE THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO EXPIRE. ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. LAT...LON 3200 10402 3200 10361 3180 10373 3167 10405 TIME...MOT...LOC 2254Z 219DEG 12KT 3193 10398 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:48 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 7, 2:48 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT SAT JUN 7 2008
.UPDATE...
DECIDED TO GO WITH FIRE WEATHER WATCH IN THE GUADALUPE MOUNTAINS
FOR SUNDAY AFTERNOON. DEVELOPING LEE SIDE TROUGH ACROSS EASTERN
NEW MEXICO WILL PROMOTE INCREASING SW WINDS AS THE SURFACE
PRESSURE GRADIENT TIGHTENS. AS DRYLINE PUSHES EASTWARD THROUGH
THE DAY...THESE DOWNSLOPING AND DRYING SW WINDS ARE EXPECTED TO
BE AT OR ABOVE 20 MPH RESULTING IN A SIGNIFICANT DROP IN
DEWPOINTS. MIN RH/S WILL DIP DOWN INTO THE SINGLE DIGITS. THESE
CONDITIONS WILL RESULT IN A CRITICAL FIRE WEATHER THREAT ALONG WITH
VERY HIGH TO EXTREME FIRE DANGER.
&&
.PREV DISCUSSION... /ISSUED 203 PM CDT SAT JUN 7 2008/
DISCUSSION...
BREEZY SOUTH/SOUTHEAST WINDS HAVE CONTINUED WITH INFLUX OF
RELATIVELY DEEP LAYER MOISTURE TO THE AREA. THIS HAS BEEN DEPICTED
BY 12Z SOUNDING WHICH HAD A PWAT VALUE OF 1.32. ALTHOUGH WINDS
BRIEFLY REACHED ADVISORY CRITERIA IN A FEW LOCATIONS...THEY HAVE
COME DOWN SOMEWHAT AS EXPECTED. THESE WINDS ARE EXPECTED TO CONTINUE
AS A SURFACE LOW OVER SE COLORADO DEEPENS AND PRESSURE GRADIENT
INCREASES. AS LLJ GETS GOING AFTER SUNSET...WINDS WILL REMAIN
ELEVATED THROUGH THE NIGHT. MAIN CONCERN THIS AFTERNOON WILL BE THE
POSSIBILITY OF THUNDERSTORMS FROM THE DAVIS MOUNTAINS AND NORTHWARD
INTO SOUTHEASTERN NEW MEXICO. DEVELOPMENT OF CU FIELD IS JUST NOW
BEGINNING AND SHOULD EXPAND THROUGH THE AFTERNOON. PRESSURE FALLS
SHOULD HELP IN THE EASTERLY MOVEMENT OF THE DRYLINE...WHICH IS
CURRENTLY LOCATED OVER SE NM BUT NOT ANTICIPATING A TREMENDOUS
SURGE. THEREFORE...MOISTURE CONVERGENCE ALONG WITH MODEST CAPE
VALUES COULD RESULT IN A FEW STORMS THIS EVENING WHILE OROGRAPHIC
LIFT IN THE HIGHER ELEVATIONS WILL PROMOTED DEVELOPMENT. STORMS THAT
DO DEVELOP THIS AFTERNOON MAY PRODUCE HAIL AND GUSTY WINDS...BUT NOT
EXPECTING MUCH MORE THAT RIGHT AT SEVERE LIMITS AS INSTABILITY AND
SHEAR ARE FAIRLY MILD AT BEST. SIMILAR SETUP IS EXPECTED AGAIN ON
SUNDAY AS UPPER LEVEL RIDGE OF THE SE UNITED STATES SLOWLY DRIFTS
EASTWARD AND INFLOW OF SFC MOISTURE CONTINUES FOR AT LEAST ANOTHER
DAY.
IN REGARDS TO TEMPERATURES...INCREASED MOISTURE HAS HELPED TO KEEP
TEMPS ONLY A FEW DEGREES ABOVE AVERAGE. THIS IS EXPECTED TO CONTINUE
UNTIL POSSIBLY TUES/WED. A FAIRLY BROAD UPPER LEVEL TROUGH IS EXPECTED
TO TRAVERSE ACROSS THE COUNTRY AT A MODERATE PACE EARLY NEXT WEEK.
ECMWF AND GFS BRING A COLD FRONT TO THE NORTHERN FRINGE DURING THE
DAY ON MONDAY. WHILE NOT OVERLY CONFIDENT ON A COLD FRONT WITH THAT
MUCH PUSH DURING THE DAY...OUTFLOW FROM MCS PROGGED TO DEVELOP
OVER OK MAKES IT MORE PLAUSIBLE. WILL HAVE TO CONTINUE TO MONITOR.
A SECOND AND MUCH STRONGER UPPER LEVEL SYSTEM LOOKS TO MOVE JUST
NORTH OF THE AREA MID TO LATE NEXT WEEK. INCREASING WEST
WINDS...WARMING TEMPERATURES...AND LOWER RH/S COULD BE SETTING UP
FOR RETURN OF CRITICAL FIRE WEATHER CONDITIONS.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 9 AM TO 6 PM MDT SUNDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...FIRE WEATHER WATCH FROM 9 AM TO 6 PM MDT SUNDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS.
&&
77/99Hazardous weather outlook, Jun 7, 3:07 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 307 PM CDT SAT JUN 7 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-082015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 307 PM CDT SAT JUN 7 2008 /207 PM MDT SAT JUN 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR FAR WEST TEXAS NORTH ACROSS SOUTHEASTERN NEW MEXICO. WIND GUSTS TO 50 MPH AND DEADLY LIGHTNING WILL ACCOMPANY ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COMBINATION OF WARM...WINDY...AND DRY CONDITIONS AND VERY HIGH TO EXTREME FIRE DANGER WILL SUPPORT RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT SUNDAY FOR THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BY THE MIDDLE OF NEXT WEEK ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO AS WARM... WINDY...AND DRY CONDITIONS INCREASE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 70
In the hours before
Special weather statement, Jun 7, 4:10 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 410 PM CDT SAT JUN 7 2008 TXZ058-074-072145- DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 410 PM CDT SAT JUN 7 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN REEVES COUNTY. AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED ABOUT 14 MILES NORTHWEST OF BALMORHEA...OR ABOUT 18 MILES SOUTHWEST OF TOYAH IN WESTERN REEVES COUNTY. THIS STORM IS MOVING SLOWLY TO THE NORTHEAST AT AROUND 10 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 50 MPH...SMALL HAIL...HEAVY RAIN...AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES. THIS STORM WILL MAINLY IMPACT RURAL AREAS OF WESTERN REEVES COUNTY. SEEK SHELTER IF THIS STORM APPROACHES YOUR LOCATION.
Special weather statement, Jun 7, 4:38 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 438 PM CDT SAT JUN 7 2008 NMZ028-072230- EDDY COUNTY PLAINS- 338 PM MDT SAT JUN 7 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL EDDY COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF LOCO HILLS AT 338 PM MDT...MOVING NORTHEAST AT 30 MPH. WINDS GUSTING TO AROUND 55 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE. IN ADDITION...OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAIN WILL OCCUR. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. AREAS IMPACTED INCLUDE MOTORISTS ON U.S. HIGHWAY 82 BETWEEN ARTESIA AND LOCO HILLS AND MOTORISTS ON STATE HIGHWAY 360. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 7, 5:15 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 515 PM CDT SAT JUN 7 2008 TXZ058-074-072245- DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 515 PM CDT SAT JUN 7 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN REEVES COUNTY. AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING AN INTENSIFYING THUNDERSTORM THAT WAS LOCATED ABOUT 11 MILES NORTHWEST OF BALMORHEA...OR ABOUT 17 MILES SOUTHWEST OF TOYAH. THIS STORM IS MOVING TO THE NORTHEAST AT 20 MPH. WINDS GUSTING TO AROUND 55 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE. IN ADDITION...OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAIN WILL OCCUR. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. THIS STORM WILL MAINLY AFFECT RURAL AREAS BETWEEN INTERSTATES 10 AND 20 IN SOUTHWESTERN REEVES COUNTY. PEOPLE IN SOUTHWESTERN REEVES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. REMAIN ALERT FOR THREATENING WEATHER CONDITIONS AND BE PREPARED TO SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH.
Special weather statement, Jun 7, 5:16 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 516 PM CDT SAT JUN 7 2008 TXZ058-059-072245- LOVING-REEVES COUNTY AND UPPER TRANS PECOS- 516 PM CDT SAT JUN 7 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN CULBERSON... NORTHWESTERN REEVES AND WESTERN LOVING COUNTIES. AN INTENSIFYING THUNDERSTORM WAS LOCATED 7 MILES WEST OF ORLA AT 516 PM CDT...WITH ANOTHER INTENSIFYING THUNDERSTORM LOCATED 4 MILES EAST OF ORLA. MOVEMENT OF BOTH THUNDERSTORMS WAS TO THE NORTHEAST AT 30 MPH. WINDS GUSTING TO AROUND 55 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE. IN ADDITION...OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAIN WILL OCCUR. AS THESE THUNDERSTORMS INCREASE...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN NORTHEASTERN CULBERSON...NORTHWESTERN REEVES AND WESTERN LOVING COUNTIES...INCLUDING MOTORISTS ON U.S. HIGHWAY 285 AND FARM TO MARKET ROAD 652...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:02 PM CDT | Fire Weather Watch | MAF | 14 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.